Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Tingling sensation in limbs and chest, nausea, body pain, stomach rumbling. Causes?

Good day Doc.I have been have serious tingling all over my body,pulsetile pains all over my body especially on my limbs,on and of chest and stomach pain,pain in the left side of my neck ,serious stomach grumbling , nausea and lastly on and off body pain.I have gone to several hospitals but nothing has been diagnosed.What may be rung with me? I am a medical student -second year and I have been suffering with this for 9 months now.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to HCM
-hi i had gone through your query and understand your concerns. i would come up with the possibility of FLATULENT DYSPEPSIA or ACID PEPSIC DYSPEPSIA may be the cause for your sufferings.

possible causes include;

-suppression of strong feelings or emotions like anger,worry etc,have caused the inflammations they will not get better until these feelings have come out into the the main predisposing factors if other possible causes are not present

-general poor health
-eating spicy,junk food

wishing you good health
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor